Skip to Content

Can Warfarin affect blood pressure?

Responses (1)

marjorie zych 25 May 2010

Not usually. If your INR level gets extremely high, usually above 6.0 sometimes your blood pressure can actually drop a little because your blood is to thin. I too am on Coumadin, it can be a very tricky medicine and has to be watch frequently. But it doesn't usually affect blood pressure so hang in there and keep checking those levels.

WarfarinUser 8 Jul 2012

I am not a medical professional but my doctor has me on a dosage that will not go over 2.5. He said if it did go over that I would have an increased risk of internal bleeding. This leads me to believe that most people would never exceed that level and should never see there levels reach 6.0 unless they somehow are ingesting far to much Cumadin.

marjorie zych 13 Nov 2012

I have a blood clotting disorder that causes me to have extreme changes on occasion. It is not because of too much Coumadin per se but because of the way my body processes it. I am on brand name only now and I am still all over the place. I have a hematologist trying to manage it but it is my body.

macman33 9 Feb 2014

Warfarin is rat poison. It thins your blood and could mildly lower your BP, but I would not worry about it. A Blood clot would be 10,000,000 worse.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions